Logo Kérwá
 

Metric properties of the fuzzy sphere

dc.creatorD'Andrea, Francesco
dc.creatorLizzi, Fedele
dc.creatorVárilly Boyle, Joseph C.
dc.date.accessioned2023-10-23T20:40:55Z
dc.date.available2023-10-23T20:40:55Z
dc.date.issued2013-02
dc.description.abstractThe fuzzy sphere, as a quantum metric space, carries a sequence of metrics which we describe in detail. We show that the Bloch coherent states, with these spectral distances, form a sequence of metric spaces that converge to the round sphere in the high-spin limit.es_ES
dc.description.procedenceUCR::Vicerrectoría de Docencia::Ciencias Básicas::Facultad de Ciencias::Escuela de Matemáticaes_ES
dc.identifier.citationhttps://link.springer.com/article/10.1007/s11005-012-0590-5es_ES
dc.identifier.doi10.1007/s11005-012-0590-5
dc.identifier.issn1573-0530
dc.identifier.urihttps://hdl.handle.net/10669/90168
dc.language.isoenges_ES
dc.rightsacceso abierto
dc.sourceLetters in Mathematical Physics, Vol.103, 183-205es_ES
dc.subjectfuzzy spherees_ES
dc.subjectgeometría no conmutativaes_ES
dc.subjectdistancia métricaes_ES
dc.titleMetric properties of the fuzzy spherees_ES
dc.typeartículo originales_ES

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
SaintSaens.pdf
Size:
285.72 KB
Format:
Adobe Portable Document Format
Description:
versión preprint

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
3.5 KB
Format:
Item-specific license agreed upon to submission
Description:

Collections